# SDR CA980922011

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- System (JASC): 2730 · Elevator Control System
- Part: Tube
- Part number: 81948002
- Condition: Worn
- Location: Elevator
- Part time: 858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ELEVATOR PULL-UP CABLE DAMPENER TUBE WAS FOUND DAMAGED IN THE MID-SECTION.  SPRING RETAINING WASHER RUBBED THROUGH THE TUBE, HALF ITS CIRCUMFERENCE.
